MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2781
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guidewire tip detachment occurred.The target stenosed lesion was located in the moderately tortuous and calcified in anterior tibial artery (ata).A 300cm moderate support, j-tip (pt2 5pk) guidewire was selected for vascular intervention below the knee (btk).However, during the procedure, the guidewire tip bent and was broken and difficult to recover from vessel.The tip was caught and removed using a snare tool, and the procedure was completed using new guidewire.No patient complications were reported.
 
Additional Manufacturer Narrative
(b)(6).
 
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.During product analysis it was observed that the distal end of the guidewire was detached from the rest of the guidewire, and the distal tip was bent.Therefore, the reported device detachment was confirmed.
 
Event or Problem Description

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21985340
Report Number2124215-2025-29615
Device Sequence Number8553579
Product Code DQX
UDI-Device Identifier08714729471257
UDI-Public(01)08714729471257(17)260516(10)34049229
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2026
Device Model Number2781
Device Catalogue Number2781
Device Lot Number0034049229
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown